# SDR DHL2001366500

- Difficulty date: May 4, 2001
- Submitted: May 10, 2001
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - STRINGER 55 LT AT FRAME 64 CORRODED BEYOND LIMITS IN AFT CARGO BAY PER SRM 53-00-20. 1 INCH LENGTH OF CORROSION ON STRINGER DIRECTLY BELOW FRAME CLEAT ON FR 61. STRINGER REPAIR CARRIED OUT IAW SRM 53-10-10 PG BLOCK 867.
